Squarefree integers in non-linear sequences

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The number of squarefree integers in sequences [f(n + x)], n = 1,2,3, …, N is (6/π2 + o(1))N for almost all x ≥ 0, when f is a polynomial function of degree k ≥ 2 or an exponential function.

Original languageEnglish
Pages (from-to)223-225
Number of pages3
JournalPacific Journal of Mathematics
Issue number1
StatePublished - May 1986


Dive into the research topics of 'Squarefree integers in non-linear sequences'. Together they form a unique fingerprint.

Cite this